# SDR ABXA030454

- Difficulty date: November 14, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 55,054 hours, 57,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL II CORROSION OF FRAME FS 218, LONGERON 28 LT.  REMOVED DAMAGED FRAME AND INSTALLED NEW SECTION OF FRAME STA 218, LONGERON 26 LT LONGERON 26 RT IAW DC-9 SRM 53-03.
